# SDR GTIA9800079

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR ESCAPE SLIDE FELL OUT DUE TO JET BLAST.  REINSTALLED ESCAPE SLIDE AS REQUIRED.  NO DEFECTS NOTED AT THIS TIME IAW DC9 MM 25-61-0.  ALL ACCOMPLISHED.  (M)
